Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 18626, 4 pages
http://dx.doi.org/10.1155/JAMSA/2006/18626

Complementarity problem for η-monotone-type maps

Department of Mathematics, Indian Institute of Technology, Kharagpur, West Bengal 721302, India

Received 3 August 2004; Revised 23 May 2005; Accepted 27 May 2005

Copyright © 2006 S. Pani and S. Nanda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • A. P. Farajzadeh, “Nonlinear Vector Variational Inequality Problems for η-Pseudomonotone Maps,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2007, pp. 1–6, 2007. View at Publisher · View at Google Scholar